On the polynomial integrability of a system motivated by the Riemann ellipsoid problem

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© EDP Sciences, SMAI 2016. We consider differential systems obtained by coupling two Euler-Poinsot systems. The motivation to consider such systems can be traced back to the Riemann ellipsoid problem. We provide new cases for which these systems are completely integrable. We also prove that these systems either are completely integrable or have at most four functionally independent analytic first integrals.
Original languageEnglish
Pages (from-to)872-882
JournalESAIM - Control, Optimisation and Calculus of Variations
Volume22
Issue number3
DOIs
Publication statusPublished - 1 Jul 2016

Keywords

  • Complete integrability
  • Euler-Poinsot systems
  • Homogeneous differential systems
  • Polynomial first integrals
  • Riemann ellipsoid problem

Fingerprint

Dive into the research topics of 'On the polynomial integrability of a system motivated by the Riemann ellipsoid problem'. Together they form a unique fingerprint.

Cite this